# SDR MALA030145

- Difficulty date: February 7, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 89905202
- Part serial: 0655
- Condition: Malfunctioned
- Location: Rt Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LNK ON FLIGHT ON FLIGHT NR 2944, RT ENGINE FIRE INDICATION.  DIVERTED FLIGHT TO SUX.  FOLLOWED MEMORY ITEMS THEN FOLLOWED QRH, DECLARED EMERGENCY, LANDED IN SUX.  MAINTENANCE FOUND RT FIRE DETECTION CONTROL BOX P/N 89905202 TO BE BAD.  REPLACED BOX IAW AMM-26-11-10 SN/ON 0608, SN/0FF 0655.  REPLACED LT AND RT FIRE BOTTLES DUE TO BEING BLOWN,
